Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The geometric realization of a Kan fibration is a Serre fibration


Author: Daniel G. Quillen
Journal: Proc. Amer. Math. Soc. 19 (1968), 1499-1500
MSC: Primary 55.50
DOI: https://doi.org/10.1090/S0002-9939-1968-0238322-1
MathSciNet review: 0238322
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. H. Kuiper and R. K. Lashof, Microbundles and bundles. II. Semisimplicial theory, Invent. Math. 1 (1966), 243-259. MR 0216507 (35:7340)
  • [2] D. G. Quillen, Homotopical algebra, Lecture Notes in Math. No. 43, Springer, Berlin, 1967. MR 0223432 (36:6480)
  • [3] M. G. Barratt, V. K. A. M. Guggenheim and J. C. Moore. On semi-simplicial fibre bundles, Amer. J. Math. 81 (1959), 639-657. MR 0111028 (22:1895)
  • [4] P. Gabriel and M. Zisman, Calculus of fractions and homotopy theory, Springer, Verlag, Berlin 1966. MR 0210125 (35:1019)
  • [5] J. Milnor, Construction of universal bundles. I, Ann. of Math. (2) 63 (1956), 272-284. MR 0077122 (17:994b)
  • [6] H. Miyazaki, The paracompactness of $ CW$-complexes, Tôhoku Math. J. (2) 4 (1952), 309-313. MR 0054246 (14:894c)
  • [7] W. Hurewicz, On the concept of fiber space, Proc. Nat. Acad. Sci. U.S.A. 41 (1955), 956-961. MR 0073987 (17:519e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.50

Retrieve articles in all journals with MSC: 55.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0238322-1
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society